# SDR SWAA2022041132647

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT STA 947+2 TO 986+3 LBL50 WL208 HAS CORROSION EMITTING FROM UNDER LAV MOUNT / REMOVED AND REPLACED AFT CABIN FLOOR SUPPORT STA 947 +2 TO STA 967 LBL50 IAW DWG 147A5650 REV C AND B-737 SRM 51-40-02 ORIG 'T' .150; REMAINING .120; LOSS OF .030 FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-70-51-1A-1 TOOL 36647 DUE 6-7-20. ATAG 1K0568 P/N 147A5660-21
